Show simple item record

dc.contributor.authorZhou, J.
dc.contributor.authorLiu, Wan-Quan
dc.contributor.authorWang, X.
dc.identifier.citationZhou, J. and Liu, W. and Wang, X. 2016. Cube theory and k-error linear complexity profile. International Journal of Security and its Applications. 10 (7): pp. 169-184.

© 2016 SERSC. The linear complexity and k-error linear complexity of a sequence have been used as important measures for keystream strength. In order to study k-error linear complexity of binary sequences with period 2n, a new tool called cube theory is developed. In this paper, we first give a general decomposition approach to decompose a binary sequence with period 2n into some disjoint cubes. Second, a counting formula for m-cubes with the same linear complexity is derived, which is equivalent to the counting formula for k-error vectors. The counting formula of 2n-periodic binary sequences which can be decomposed into more than one cube is also investigated, which extends an important result by Etzion et al.. Finally, we study 2n-periodic binary sequences with the given k-error linear complexity profile. Consequently, the complete counting formula of 2n-periodic binary sequences with given k-error linear complexity profile of descent points 2, 4 and 6 is derived. The periodic sequences having the prescribed k-error linear complexity profile with descent points 1, 3, 5 and 7 are also briefly discussed.

dc.titleCube theory and k-error linear complexity profile
dc.typeJournal Article
dcterms.source.titleInternational Journal of Security and its Applications
curtin.departmentDepartment of Computing
curtin.accessStatusOpen access via publisher

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record